# SDR UALA2012091905297

- Difficulty date: September 19, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 72,042 hours, 26,959 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 1661 IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SECTION OF T-CAP AND FABRICATED AND INSTALLED A NEW CHORD, REPAIR ANGLES AND STRAPS PER SRM 53-00-51, REPAIR 3.
